# SDR AALA201806059008

- Difficulty date: May 2, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53112546200
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS INDICATED ON THE STOP FITTING NR 7 AT FRAME 20.   REPLACED THE STOP FITTING IAW SRM 51-72-11, AND DRAWING D53112331.
